Jump to content
CrazyBoards.org

God damn what is wrong with me.


Recommended Posts

I started the abilify my doctor recommended.

Two days ago (morning): Slept 6 hrs w/o fatigue. Tired, somewhat flat emotions, but not too bad, mostly feel happy.

Two days ago (night): Feel quite energized, "optimal", hypomanic but without the same height of exuberance and craziness of thoughts. Want to cry a bit thinking that I may possibly feel this way all the time. Suspect this is just a mood state.

Yesterday (morning):Slept 8 hrs, not fully rested. Still feel pretty good, but lower in energy and flatter. Slightly dysphoric.

Yesterday(night): Dysphoric and activated, but still pretty lethargic physically.

Today (morning): Slept 10 hrs, not fully rested. Hard to move arms. Not fully alert/awake. Hungry as hell. Mind is pretty activated/agitated but body is like "we're done for now". Want to go back to bed. Definitely will not leave house today, except maybe to get a stimulant coffee.

Today (night - now): Appetite decreasing, physical energy increasing. Mental energy overflowing into dysphoric chaos. Uncontrollable ranting on blogs. Feel horrible, feel crazy, bit of pacing and self/verbal ranting when I stop blog ranting. It's really bad right now. I feel somewhat confused. I'm pretty sure this drug does nothing. Or at least, whatever it did is rapidly being un-done. Having thougths of suicide (not suicidal but I often get suicidal thoughts like this).

Want to go on a rage and break sh*t.

QUESTION: WHAT THE HELL IS WRONG WITH ME.

QUESTION: why is night always worst for any sort of hypomania or dysphoric energy. Night can totally flip me up into crazed town if I was even remotely susceptable.

This drug doesn't seem to help. All it does is make me physically more lethargic/slightly fatter/less blood sugar stable and make my mind more agitated, uncomfortable, and activated. In other words, it took away all the good things and left/augmented the bad things. THANKS!

I am seeing my dr tomorrow.

She will probably want to increase my dose.

I will probably want to cry. Because I know it will never stop.

Link to comment
Share on other sites

hope you're getting some sleep, OW - good luck with the Pdoc appointment.

try to remind yourself that this feeling, these swings and rough patches are *temporary* -- it will stop and can stop so stop telling yourself that you're hopeless because you aren't by any means hopeless.

you're having an extra-hard time mood wise and with a new med right now, it will pass.

be honest with your pdoc about how uncomfortable and unstable you've been and don't leave there without understanding and having her explain what changes she's making and why, okay? tell her if you're not comfortable with upping the dosage and see if there's a compromise or if she has a really pressing reason to not give it more time to settle out...you never know until you ask. you could also print the top part of your post and bring it in to make sure she gets what you mean by mood swings, you know? you've described it pretty well there and I bet that would help her decide what to try next.

luck, you'll be okay,

m

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...